MathSciNet Relay Station
MathSciNet bibliographic data
MR377184 34C10
Read, Thomas T. Exponential solutions of $y\sp{\prime\prime}+(r-q)y=0$ and the least eigenvalue of Hill's equation. Proc. Amer. Math. Soc. 50 (1975), 273–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement